Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Dentist   »  

How to get rid of molar pain with fillings in teeth?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1010 Questions
I have a molar that is killing me , I had 3 fillings in that tooth and the two in front of it 3 weeks ago . thats why I went to the dentist , he said he didnt see infection so he filled the teeth . It doesnt bug me every day . yesterday and today it has and last week 5 out of 7 days .
Posted Mon, 20 Jan 2014 in Dental Health
Answered by Dr. Anshumala Singh 3 hours later
Brief Answer: Could be pulpitis Detailed Answer: Hello and welcome. Thanks for sharing your concern. As per the history posted here it appears to be Pulpitis. A mild to moderate infection in the tooth can cause such recurrent problems. Now I would like to know few more details so that I can suggest better in this regard. 1.what kind of pain or discomfort do you face,is it recurrent in nature or continuous? 2.Does the pain aggravates upon taking hot or cold beverages? 3.Are you taking any medication to relieve pain,if so please mention? 4.Do you have any recent x rays(less than one month old) of concerned tooth,then please attach it here. Awaiting your response. Thanks. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor